Weak convergence of recursions (Corr: 97V71 p285)

Gopal, K. Basak, Hu, Inchi, Wei, Ching-Zong . Stochastic Processes and their Applications 1997. 68 :65-82

Locate this article in:

Bibtex

@article{CIS-144689,
  Author = {Gopal, K. Basak and Hu, Inchi and Wei, Ching-Zong},
  Title = {Weak convergence of recursions (Corr: 97V71 p285)},
  Journal = {Stochastic Processes and their Applications},
  Volume = {68},
  Year = {1997},
  Pages = {65--82},
  Keywords = {Martingale, Stochastic differential equation, Diffusion}
}

Similar articles